Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 542828, 7 pages
http://dx.doi.org/10.1155/2013/542828
Research Article

Bounded Nonlinear Functional Derived by the Generalized Srivastava-Owa Fractional Differential Operator

Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 25 November 2012; Revised 6 January 2013; Accepted 6 January 2013

Academic Editor: Alain Miranville

Copyright © 2013 Rabha W. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rabha W. Ibrahim, “Bounded Nonlinear Functional Derived by the Generalized Srivastava-Owa Fractional Differential Operator,” International Journal of Analysis, vol. 2013, Article ID 542828, 7 pages, 2013. https://doi.org/10.1155/2013/542828.